João Paulo Oliveira Martins
AuthID: R-000-7C0
11
TITLE: Vaccination Promotion Strategies in the Elderly: Systematic Review and Meta-Analysis
AUTHORS: Pereira, Ana; Pinho, Claudia; Oliveira, Adriana; Santos, Rui; Felgueiras, Miguel; Martins, Joao P.;
PUBLISHED: 2024, SOURCE: VACCINES, VOLUME: 12, ISSUE: 12
AUTHORS: Pereira, Ana; Pinho, Claudia; Oliveira, Adriana; Santos, Rui; Felgueiras, Miguel; Martins, Joao P.;
PUBLISHED: 2024, SOURCE: VACCINES, VOLUME: 12, ISSUE: 12
12
TITLE: The Role of Parenting Styles in Narcissism Development: A Systematic Review and Meta-Analysis
AUTHORS: Ariana dos Reis; João Paulo Martins; Rui Santos;
PUBLISHED: 2024
AUTHORS: Ariana dos Reis; João Paulo Martins; Rui Santos;
PUBLISHED: 2024
13
TITLE: Seasonal Influenza Vaccine Effectiveness in Persons Aged 15-64 Years: A Systematic Review and Meta-Analysis
AUTHORS: Martins, Joao Paulo; Santos, Marlene; Martins, Andre; Felgueiras, Miguel; Santos, Rui;
PUBLISHED: 2023, SOURCE: VACCINES, VOLUME: 11, ISSUE: 8
AUTHORS: Martins, Joao Paulo; Santos, Marlene; Martins, Andre; Felgueiras, Miguel; Santos, Rui;
PUBLISHED: 2023, SOURCE: VACCINES, VOLUME: 11, ISSUE: 8
14
TITLE: Mean Value Estimation Using Low Size Samples Extracted from Skewed Populations
AUTHORS: Martins, JP; Felgueiras, M; Santos, R;
PUBLISHED: 2022, SOURCE: WSEAS Transactions on Mathematics, VOLUME: 21
AUTHORS: Martins, JP; Felgueiras, M; Santos, R;
PUBLISHED: 2022, SOURCE: WSEAS Transactions on Mathematics, VOLUME: 21
15
TITLE: Pareto Randomization of the Scaling Parameter for the Gaussian Distribution
AUTHORS: Miguel FELGUEİRAS; Rui SANTOS; Joao Paulo MARTİNS;
PUBLISHED: 2021, SOURCE: International Journal of Informatics and Applied Mathematics, VOLUME: 4, ISSUE: 2
AUTHORS: Miguel FELGUEİRAS; Rui SANTOS; Joao Paulo MARTİNS;
PUBLISHED: 2021, SOURCE: International Journal of Informatics and Applied Mathematics, VOLUME: 4, ISSUE: 2
16
TITLE: The reference method influence on the sensitivity of the Clostridium difficile enzyme immunoassays: A meta analysis
AUTHORS: Martins, JP; Felgueiras, M; Santos, R;
PUBLISHED: 2020, SOURCE: JOURNAL OF MICROBIOLOGICAL METHODS, VOLUME: 173
AUTHORS: Martins, JP; Felgueiras, M; Santos, R;
PUBLISHED: 2020, SOURCE: JOURNAL OF MICROBIOLOGICAL METHODS, VOLUME: 173
17
TITLE: Estimation of prevalence in rare disease using pooled samples
AUTHORS: Martins, JP; Santos, R; Felgueiras, M;
PUBLISHED: 2020, SOURCE: 4th International Conference on Mathematical Methods and Computational Techniques in Science and Engineering, MMCTSE 2020 in Journal of Physics: Conference Series, VOLUME: 1564, ISSUE: 1
AUTHORS: Martins, JP; Santos, R; Felgueiras, M;
PUBLISHED: 2020, SOURCE: 4th International Conference on Mathematical Methods and Computational Techniques in Science and Engineering, MMCTSE 2020 in Journal of Physics: Conference Series, VOLUME: 1564, ISSUE: 1
18
TITLE: Alternative heavy tailed models in seismology
AUTHORS: Felgueiras, M; Martins, J; Santos, R;
PUBLISHED: 2020, SOURCE: 4th International Conference on Mathematical Methods and Computational Techniques in Science and Engineering, MMCTSE 2020 in Journal of Physics: Conference Series, VOLUME: 1564, ISSUE: 1
AUTHORS: Felgueiras, M; Martins, J; Santos, R;
PUBLISHED: 2020, SOURCE: 4th International Conference on Mathematical Methods and Computational Techniques in Science and Engineering, MMCTSE 2020 in Journal of Physics: Conference Series, VOLUME: 1564, ISSUE: 1
19
TITLE: Pareto models for the energy released in earthquakes
AUTHORS: Felgueiras, M; Santos, R; Martins, JP;
PUBLISHED: 2020, SOURCE: WSEAS Transactions on Power Systems, VOLUME: 15
AUTHORS: Felgueiras, M; Santos, R; Martins, JP;
PUBLISHED: 2020, SOURCE: WSEAS Transactions on Power Systems, VOLUME: 15
20
TITLE: ACCURACY MEASURES FOR BINARY CLASSIFICATION BASED ON A QUANTITATIVE VARIABLE Full Text
AUTHORS: Rui Santos; Miguel Felgueiras; Joao Paulo Martins; Liliana Ferreira;
PUBLISHED: 2019, SOURCE: REVSTAT-STATISTICAL JOURNAL, VOLUME: 17, ISSUE: 2
AUTHORS: Rui Santos; Miguel Felgueiras; Joao Paulo Martins; Liliana Ferreira;
PUBLISHED: 2019, SOURCE: REVSTAT-STATISTICAL JOURNAL, VOLUME: 17, ISSUE: 2
INDEXED IN:
WOS
